# SDR AALA201811069014

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 11,653 hours, 4,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR FLOOR EMERGENCY LIGHT BROKEN. MAINTENANCE REPLACED LIGHT PER MM 33-51-13 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
